# SDR USAAD00126

- Difficulty date: August 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: 3732052
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL-YYZ - FLT 2099 - EN ROUTE THE FLIGHT ATTENDANTS REPORTED AN ODOR IN THE REAR OF THE PAX CABIN AND THE SMOKE ALARMS HAD ACTIVATED.  AFTER ABOUT 5 MINUTES THE ODOR BEGAN TO SUBSIDE.  MAINTENANCE FOUND AN OIL LEAK AT THE APU.  THE APU WAS PLACED ON MEL.  DURING THE MAINTENANCE OVERNIGHT THE APU LOW OIL PRESSURE SWITCH WAS REPLACED.  (M)
